# SDR DALA2020012410585

- Difficulty date: January 20, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 68,803 hours, 29,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR "EXIT" SIGN MISING (ABOVE 2L DOOR). CORRECTIVE ACTION: FOUND 2L DOOR EXIT SIGN. REINSTALLED AS PER B757 AMM STANDARD MTC PRACTICES.
